# SDR 06FDEA0405

- Difficulty date: January 27, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-100
- Aircraft serial: 19084
- Aircraft time: 68,632 hours, 50,815 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 65192968
- Condition: Unknown
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING E.O. 705710-7-2314 P4, FOUND BOTH "C" HOLES IN TRUNION ATTACH FITTING TO BE SPOTFACED ON INNER SURFACE AROUND HOLES.     REPAIRED RT MLG FWD TRUNNION FITTING SPOT FACED AREAS AT "C" HOLE LOCATIONS IAW   FED-EX EA 7-5710-96561. THIS IS A MAJOR REPAIR.
